Buy it Again
Ecotrin Low Dose 81 Mg Tablets - 150 Count

Ecotrin Low Dose 81 Mg Tablets - 150 Count

Aspirin, Safety Coated, Low Strength, 81 mg, Tablets

Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date and lot number. Avoid excessive heat and humidity. Misc: (NSAID) pain reliever. No. 1 cardiologist recommended. Ecotrin.com. Product of France.
Active Ingredients: In Each Tablet: Aspirin (81 mg) (NSAID). Purpose: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Black Iron Oxide, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, D&C Yellow 10 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Hypromellose, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Propylene Glycol, Shellac Wax, Simethicone, Sodium Alginate, Sodium Bicarbonate, Stearic Acid, Talc, Titanium Dioxide, Triacetin, Triethyl Citrate.
Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reyes syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction, which may include: shock; facial swelling; hives; asthma (wheezing). Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; take more or for a longer time than directed; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drin
Directions Directions: Retain carton for complete product information. Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hour unless directed by a doctor. Children Under 12 Years: Do not use unless directed by a doctor.
About the Producer Medtech Products

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.